# SDR CA151211007

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 1,169 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4313200916600
- Condition: Arced
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) 4 TO 5 MINUTES AFTER OVENS WERE TURNED ON AN ELECTRICAL ODOR WAS REPORTED IN THE AFT GALLEY AREA.  OVENS AND GALLEY POWER TURNED OFF, CIRCUIT BREAKERS POPPED, COMPLETE GALLEY SHUT DOWN.  RESOLUTION FOUND OVEN 808 FUSE BLOWN ON CONTROLLER AND ARCING INSIDE OVEN 808 AND 807 REPLACED IAW AMM 25-32-00-10A ALL OVEN RAN FOR 20 MIN WITH NO ELECTRICAL ODOR, OPS SERVICEABLE.
